Translator Disclaimer
June 2009 Non-Kähler solvmanifolds with generalized Kähler structure
Anna Fino, Adriano Tomassini
J. Symplectic Geom. 7(2): 1-14 (June 2009).

Abstract

We construct a compact 6-dimensional solvmanifold endowed with a non-trivial invariant generalized Kähler structure and which does not admit any Kähler metric. This is in contrast with the case of nilmanifolds which cannot admit any invariant generalized Kähler structure unless they are tori.

Citation

Download Citation

Anna Fino. Adriano Tomassini. "Non-Kähler solvmanifolds with generalized Kähler structure." J. Symplectic Geom. 7 (2) 1 - 14, June 2009.

Information

Published: June 2009
First available in Project Euclid: 17 April 2009

zbMATH: 1203.53070
MathSciNet: MR2496412

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.7 • No. 2 • June 2009
Back to Top